Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.81.158.195
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 48 (2015)

Parutions < série 4, 48

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 48, fascicule 3 (2015)

Ken Abe, Yoshikazu Giga, Matthias Hieber
Stokes Resolvent Estimates in Spaces of Bounded Functions
Annales scientifiques de l'ENS 48, fascicule 3 (2015), 537-559

Télécharger cet article : Fichier PDF
Acheter l'ouvrage

Résumé :
Estimations de la résolvante de Stokes dans les espaces des fonctions bornées
L'équation de Stokes sur un ouvert R^n a été bien étudiée dans le cadre de L^p pour 1<p< et pour une grande classe d'ouverts réguliers. La situation est bien différente pour le cas p=, car la projection de Leray n'est pas bornée dans ce cas. Il a été démontré par les premier et second auteurs de cet article que l'opérateur de Stokes engendre tout de même un semigroupe holomorphe sur des espaces de fonctions bornées pour une grande classe d'ouverts. Cet article présente une nouvelle approche et des nouvelles estimations a priori de type L^ pour l'équation de Stokes. Celles-ci impliquent en particulier que l'opérateur de Stokes engendre un semigroupe holomorphe d'angle /2 sur L^_() (pas fortement continu) ou C_0,() pour une grande classe d'ouverts . L'approche est inspirée par la méthode de Masuda-Stewart. D'autre part, il est démontré que la méthode s'applique aussi à d'autres conditions de bord, par exemple aux conditions de Robin.

Mots-clefs : Semi-groupes holomorphes, espace des fonctions bornées, estimation de la résolvante.

Abstract:
The Stokes equation on a domain R^n is well understood in the L^p-setting for a large class of domains including bounded and exterior domains with smooth boundaries provided 1<p<. The situation is very different for the case p= since in this case the Helmholtz projection does not act as a bounded operator anymore. Nevertheless it was recently proved by the first and the second author of this paper by a contradiction argument that the Stokes operator generates an analytic semigroup on spaces of bounded functions for a large class of domains. This paper presents a new approach as well as new a priori L^-type estimates to the Stokes equation. They imply in particular that the Stokes operator generates a C_0-analytic semigroup of angle /2 on C_0,(), or a non-C_0-analytic semigroup on L^_() for a large class of domains. The approach presented is inspired by the so called Masuda-Stewart technique for elliptic operators. It is shown furthermore that the method presented applies also to different types of boundary conditions as, e.g., Robin boundary conditions.

Keywords: Analytic semigroups, bounded function spaces, resolvent estimates.

Class. math. : 35Q35, 35K90


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Abe, Ken
The Stokes semigroup on non-decaying spaces
Thèse, The University of Tokyo (2013)
2
Abe, Ken and Giga, Yoshikazu
Analyticity of the Stokes semigroup in spaces of bounded functions
Acta Math. 211 (2013) 1–46
Math Reviews MR3118304
3
Abe, Ken and Giga, Yoshikazu
The L-Stokes semigroup in exterior domains
J. Evol. Equ. 14 (2014) 1–28
Math Reviews MR3169029
4
Abe, Takayuki and Shibata, Yoshihiro
On a resolvent estimate of the Stokes equation on an infinite layer
J. Math. Soc. Japan 55 (2003) 469–497
Math Reviews MR1961297 (2003m:35190)
5
Abels, Helmut
Nonstationary Stokes system with variable viscosity in bounded and unbounded domains
Discrete Contin. Dyn. Syst. Ser. S 3 (2010) 141–157
Math Reviews MR2610556 (2011i:35183)
6
Abels, Helmut and Terasawa, Yutaka
On Stokes operators with variable viscosity in bounded and unbounded domains
Math. Ann. 344 (2009) 381–429
Math Reviews MR2495776 (2010c:35150)
7
Acquistapace, Paolo and Terreni, Brunello
Hölder classes with boundary conditions as interpolation spaces
Math. Z. 195 (1987) 451–471
Math Reviews MR900340 (88f:46067)
8
Amann, Herbert
Dual semigroups and second order linear elliptic boundary value problems
Israel J. Math. 45 (1983) 225–254
Math Reviews MR719122 (85i:35043)
9
Angiuli, L. and Pallara, D. and Paronetto, F.
Analytic semigroups generated in L1() by second order elliptic operators via duality methods
Semigroup Forum 80 (2010) 255–271
Math Reviews MR2601763 (2011i:35037)
10
Arendt, Wolfgang and Batty, Charles J. K. and Hieber, Matthias and Neubrander, Frank
Vector-valued Laplace transforms and Cauchy problems
Birkhäuser, 2011
Math Reviews MR2798103 (2012b:47109)
11
Bogovski, M. E.
Solution of the first boundary value problem for an equation of continuity of an incompressible medium
Dokl. Akad. Nauk SSSR 248 (1979) 1037–1040
Math Reviews MR553920 (82b:35135)
12
Desch, Wolfgang and Hieber, Matthias and Prüss, Jan
Lp-theory of the Stokes equation in a half space
J. Evol. Equ. 1 (2001) 115–142
Math Reviews MR1838323 (2002c:35212)
13
Evans, Lawrence C.
Partial differential equations
Amer. Math. Soc., Providence, RI, 2010
Math Reviews MR2597943 (2011c:35002)
14
Farwig, Reinhard and Kozono, Hideo and Sohr, Hermann
An Lq-approach to Stokes and Navier-Stokes equations in general domains
Acta Math. 195 (2005) 21–53
Math Reviews MR2233684 (2007d:35207)
15
Farwig, Reinhard and Kozono, Hideo and Sohr, Hermann
On the Helmholtz decomposition in general unbounded domains
Arch. Math. (Basel) 88 (2007) 239–248
Math Reviews MR2305602 (2008e:35147)
16
Farwig, Reinhard and Kozono, Hideo and Sohr, Hermann
On the Stokes operator in general unbounded domains
Hokkaido Math. J. 38 (2009) 111–136
Math Reviews MR2501897 (2010c:76039)
17
Farwig, Reinhard and Sohr, Hermann
An approach to resolvent estimates for the Stokes equations in Lq-spaces
in The Navier-Stokes equations II—Theory and numerical methods (Oberwolfach, 1991)
Lecture Notes in Math. 1530 (1992) 97–110
Math Reviews MR1226510 (94d:35128)
18
Farwig, Reinhard and Sohr, Hermann
Generalized resolvent estimates for the Stokes system in bounded and unbounded domains
J. Math. Soc. Japan 46 (1994) 607–643
Math Reviews MR1291109 (96a:35129)
19
Farwig, Reinhard and Sohr, Hermann
Helmholtz decomposition and Stokes resolvent system for aperture domains in Lq-spaces
Analysis 16 (1996) 1–26
Math Reviews MR1384351 (97e:35132)
20
Geissert, Matthias and Heck, Horst and Hieber, Matthias and Sawada, Okihiro
Weak Neumann implies Stokes
J. reine angew. Math. 669 (2012) 75–100
Math Reviews MR2980452
21
Giga, Yoshikazu
Analyticity of the semigroup generated by the Stokes operator in Lr spaces
Math. Z. 178 (1981) 297–329
Math Reviews MR635201 (83e:47028)
22
Giga, Yoshikazu
The nonstationary Navier-Stokes system with some first order boundary condition
Proc. Japan Acad. Ser. A Math. Sci. 58 (1982) 101–104
Math Reviews MR664546 (83j:35131)
23
Heck, Horst and Hieber, Matthias and Stavrakidis, Kyriakos
L-estimates for parabolic systems with VMO-coefficients
Discrete Contin. Dyn. Syst. Ser. S 3 (2010) 299–309
Math Reviews MR2610566 (2011c:35230)
24
Hieber, Matthias and Maremonti, Paolo
Bounded analyticity of the Stokes semigroup on spaces of bounded functions
in Recent Developments of Mathematical Fluid Mechanics
Advances in Mathematical Fluid Mechanics (2015) (to appear)
25
Kenig, Carlos E. and Lin, Fanghua and Shen, Zhongwei
Homogenization of elliptic systems with Neumann boundary conditions
J. Amer. Math. Soc. 26 (2013) 901–937
Math Reviews MR3073881
26
Krantz, Steven G. and Parks, Harold R.
The implicit function theorem. History, theory, and applications
Birkhäuser, 2002
Math Reviews MR1894435 (2003f:26001)
27
Lunardi, Alessandra
Analytic semigroups and optimal regularity in parabolic problems
Birkhäuser, 1995
Math Reviews MR1329547 (96e:47039)
28
Maremonti, Paolo and Starita, G.
On the nonstationary Stokes equations in half-space with continuous initial data
Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 295 (2003) 118–167 ; English translation: J. Math. Sci. (NY) 127 (2005), 1886–1914
Math Reviews MR1983115 (2004d:35202)
29
Maremonti, Paolo
On the Stokes problem in exterior domains: the maximum modulus theorems
Discrete Contin. Dyn. Syst. 34 (2014) 2135–2171
Math Reviews MR3124730
30
Masuda, Kyuya
On the generation of analytic semigroups of higher-order elliptic operators in spaces of continuous functions (in Japanese)
in Proc. Katata Symposium on Partial Differential Equations
(1972) 144–149
31
Masuda, Kyuya
On the generation of analytic semigroups by elliptic differential operators with unbounded coefficients
1972
32
Masuda, Kyuya
Evolution Equations (in Japanese)
Kinokuniya Shoten, Tokyo, 1975
33
Saal, Jürgen
The Stokes operator with Robin boundary conditions in solenoidal subspaces of L1(Rn+) and L(Rn+)
Comm. Partial Differential Equations 32 (2007) 343–373
Math Reviews MR2304152 (2008a:35220)
34
Shen, Zhongwei
Resolvent estimates in Lp for the Stokes operator in Lipschitz domains
Arch. Ration. Mech. Anal. 205 (2012) 395–424
Math Reviews MR2947536
35
Shibata, Yoshihiro and Shimada, Rieko
On a generalized resolvent estimate for the Stokes system with Robin boundary condition
J. Math. Soc. Japan 59 (2007) 469–519
Math Reviews MR2325694 (2008c:35257)
36
Sohr, Hermann
The Navier-Stokes equations
Birkhäuser, 2001
Math Reviews MR1928881 (2004b:35265)
37
Sinestrari, Eugenio
On the abstract Cauchy problem of parabolic type in spaces of continuous functions
J. Math. Anal. Appl. 107 (1985) 16–66
Math Reviews MR786012 (86g:34086)
38
Solonnikov, A.
Estimates for solutions of nonstationary Navier-Stokes equations
J. Soviet Math. 8 (1977) 467–529
39
Solonnikov, V. A.
On nonstationary Stokes problem and Navier-Stokes problem in a half-space with initial data nondecreasing at infinity
J. Math. Sci. (N. Y.) 114 (2003) 1726–1740
Math Reviews MR1981302 (2004h:35183)
40
Stewart, H. Bruce
Generation of analytic semigroups by strongly elliptic operators
Trans. Amer. Math. Soc. 199 (1974) 141–162
Math Reviews MR0358067 (50 \#10532)
41
Stewart, H. Bruce
Generation of analytic semigroups by strongly elliptic operators under general boundary conditions
Trans. Amer. Math. Soc. 259 (1980) 299–310
Math Reviews MR561838 (82h:35048)